Jump to content

Photo

Aha?

aha alpha hydroxy acid glycolic acid

4 replies to this topic

#1 celery

celery

    Junior Member

  • Members
  • Posts & Likes
    Posts: 48
    Likes: 1
About Me
  • Gender:Female
  • Location:Florida
  • Joined: 09-January 13

Posted 10 February 2013 - 12:51 PM

So I've been on the Regimen for a little over a month now and I have to admit I'm getting really impatient. I follow the Regimen pretty well and it started off well for the past two weeks I break out every day, my skin has gotten so dry I can't even feel it, and it just looks dead. My skin has gotten used to the BP now although my eyes still tear up from the fumes. I use Cerave moisturizer since Dan's didn't work for my skin. The Cleanser had worked so well for me but over the past 2 weeks, it dries up my skin much more than the BP! That's actually what makes my skin flake the most. I haven't changed anything in the past 2 weeks so I'm really confused as to why I'm suddenly breaking out but it's driving me crazy.

 

So I thought, should I give AHA a try? Some people have said they think that's what really cleared them up, but others have said that it burns like hell and made their skin a million times worse. Really really really don't want to make my skin any worse.



#2 Ripon10

Ripon10

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 411
    Likes: 36
About Me
  • Gender:Female
  • Location:California
  • Interests:My kids, hockey, Turbo Fire.
  • Joined: 05-September 11

Posted 10 February 2013 - 01:02 PM

Listen to your skin.  If you're having numbness in your face and eyes swelling from use of the BP, DON'T USE IT.  Cerave moisturizer breaks many people out, so this could be the reason for your sudden onset of new pimples.



#3 dqn217

dqn217

    Junior Member

  • Members
  • Posts & Likes
    Posts: 90
    Likes: 16
About Me
  • Joined: 07-January 13

Posted 10 February 2013 - 01:56 PM

Hey I am 4 weeks into the regimen and I uped the dosage to full finger length of bp about a week ago. flaking was really bad as well but I think it slowly adjusted because the flaking and dryness has improved 70% in the last few days. I did use aha a few times this week to test it out (im going to officailly use it everynight starting wednesday) and it has helped flaking greatly! It does sting but if you do half moisterizer and half aha it isnt bad at all! Also I have gotten breakouts literally every week since starting and pretty much have zero improvement so far so I totally understand the being impatient thing, but alot of people around here said the first month was bad and it slowly got better and by month 3-4 they were really glad they stayed with it! So im going to give it at least 3-4 months! Good luck to you 



#4 nicmic62

nicmic62

    Sneaker Fanatic

  • Site Watch
  • Posts & Likes
    Posts: 882
    Likes: 209
About Me
  • Gender:Female
  • Location:Philippines
  • Interests:Sneaker Fanatic . Movies . Music . Puppies&Kittens . Documentaries . GettingClearSkin
  • Joined: 28-February 13

Achievements

     

Posted 04 March 2013 - 03:13 AM

So I've been on the Regimen for a little over a month now and I have to admit I'm getting really impatient. I follow the Regimen pretty well and it started off well for the past two weeks I break out every day, my skin has gotten so dry I can't even feel it, and it just looks dead. My skin has gotten used to the BP now although my eyes still tear up from the fumes. I use Cerave moisturizer since Dan's didn't work for my skin. The Cleanser had worked so well for me but over the past 2 weeks, it dries up my skin much more than the BP! That's actually what makes my skin flake the most. I haven't changed anything in the past 2 weeks so I'm really confused as to why I'm suddenly breaking out but it's driving me crazy.

 

So I thought, should I give AHA a try? Some people have said they think that's what really cleared them up, but others have said that it burns like hell and made their skin a million times worse. Really really really don't want to make my skin any worse.

 

 

Hey I am 4 weeks into the regimen and I uped the dosage to full finger length of bp about a week ago. flaking was really bad as well but I think it slowly adjusted because the flaking and dryness has improved 70% in the last few days. I did use aha a few times this week to test it out (im going to officailly use it everynight starting wednesday) and it has helped flaking greatly! It does sting but if you do half moisterizer and half aha it isnt bad at all! Also I have gotten breakouts literally every week since starting and pretty much have zero improvement so far so I totally understand the being impatient thing, but alot of people around here said the first month was bad and it slowly got better and by month 3-4 they were really glad they stayed with it! So im going to give it at least 3-4 months! Good luck to you 

 

Please don't attempt to use the AHA until after 4 weeks on the regimen. It will just suck the life out of your skin and make it dry and flakey.

 

Wait until skin has gotten used to the BP and make sure not to skimp on moisturizer, if you feel dry later on in the day you can always add more.

 

It is now my 7th week on the regimen and it has worked really well for me. I know you are getting anxious for it to kick in but I still got new zits even on my 4th week....it really takes time. Give it a couple more weeks.

 

Good luck!



#5 dqn217

dqn217

    Junior Member

  • Members
  • Posts & Likes
    Posts: 90
    Likes: 16
About Me
  • Joined: 07-January 13

Posted 04 March 2013 - 06:46 AM

So I've been on the Regimen for a little over a month now and I have to admit I'm getting really impatient. I follow the Regimen pretty well and it started off well for the past two weeks I break out every day, my skin has gotten so dry I can't even feel it, and it just looks dead. My skin has gotten used to the BP now although my eyes still tear up from the fumes. I use Cerave moisturizer since Dan's didn't work for my skin. The Cleanser had worked so well for me but over the past 2 weeks, it dries up my skin much more than the BP! That's actually what makes my skin flake the most. I haven't changed anything in the past 2 weeks so I'm really confused as to why I'm suddenly breaking out but it's driving me crazy.

 

So I thought, should I give AHA a try? Some people have said they think that's what really cleared them up, but others have said that it burns like hell and made their skin a million times worse. Really really really don't want to make my skin any worse.

 

 

>>Hey I am 4 weeks into the regimen and I uped the dosage to full finger length of bp about a week ago. flaking was really bad as well but I think it slowly adjusted because the flaking and dryness has improved 70% in the last few days. I did use aha a few times this week to test it out (im going to officailly use it everynight starting wednesday) and it has helped flaking greatly! It does sting but if you do half moisterizer and half aha it isnt bad at all! Also I have gotten breakouts literally every week since starting and pretty much have zero improvement so far so I totally understand the being impatient thing, but alot of people around here said the first month was bad and it slowly got better and by month 3-4 they were really glad they stayed with it! So im going to give it at least 3-4 months! Good luck to you 

 

Please don't attempt to use the AHA until after 4 weeks on the regimen. It will just suck the life out of your skin and make it dry and flakey.

 

Wait until skin has gotten used to the BP and make sure not to skimp on moisturizer, if you feel dry later on in the day you can always add more.

 

It is now my 7th week on the regimen and it has worked really well for me. I know you are getting anxious for it to kick in but I still got new zits even on my 4th week....it really takes time. Give it a couple more weeks.

 

Good luck!

 

 

 

I used the aha once or twice on that 4th week but I didnt start consistantly using the aha until 1 month in. And Surprisingly it had no adverse side effects at all! I am currently on week 8 of the regimen myself so we are kinda on the same timeline! Glad to hear that its worked for you, everyones skin is really different and the regimen is starting to show a little progress for me as well.


Edited by dqn217, 04 March 2013 - 06:48 AM.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users